PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 62 | 2 | 157-172
Tytuł artykułu

A quantitative version of Runge's theorem on diophantine equations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
62
Numer
2
Strony
157-172
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-11-07
poprawiono
1992-03-11
Twórcy
autor
  • Department of Pure Mathematics, the University of Waterloo, Waterloo, Ontario, Canada, N2L 3G1
Bibliografia
  • [1] Y. André, G-functions and Geometry, Vieweg, Braunschweig 1989.
  • [2] M. Ayad, Sur le théorème de Runge, Acta Arith. 58 (1991), 203-209.
  • [3] J. Coates, Construction of rational functions on a curve, Proc. Cambridge Philos. Soc. 68 (1970), 105-123.
  • [4] B. M. Dwork and A. J. van der Poorten, The Eisenstein constant, Macquarie Math. reports, report No.90-0062R (1991). (To appear in Duke Math. J.).
  • [5] M. Eichler, Introduction to the Theory of Algebraic Numbers and Functions, Academic Press, London 1966.
  • [6] G. Eisenstein, Über eine allgemeine Eigenschaft der Reihen-Entwicklungen aller algebraischen Funktionen, Bericht Königl. Preuss. Akad. d. Wiss. zu Berlin (1852), 441-443.
  • [7] W. J. Ellison, Variations sur un thème de Carl Runge, Séminaire Delange-Pisot- Poitou 13 (1970-71), 9.01-9.04.
  • [8] A. Grytczuk and A. Schinzel, On Runge's theorem about diophantine equations, to appear in Colloq. Math. Soc. J. Bolyai 60, 1992.
  • [9] C. Hermite, Cours de M. Hermite rédigé en 1882, 4th ed., Hermann, Paris 1891.
  • [10] D. L. Hilliker and E. G. Straus, Determination of bounds for the solutions to those binary diophantine equations that satisfy the hypotheses of Runge's Theorem, Trans. Amer. Math. Soc. 280 (1983), 637-657.
  • [11] D. L. Hilliker and E. G. Straus, On Puiseux series whose curves pass through an infinity of algebraic lattice points, Bull. Amer. Math. Soc. (N.S.) 8 (1983), 59-62.
  • [12] D. W. Masser, Polynomial bound for Diophantine equations, Amer. Math. Monthly 93 (1980), 486-488.
  • [13] L. J. Mordell, Diophantine Equations, Academic Press, London 1969.
  • [14] C. Runge, Über ganzzahlige Lösungen von Gleichungen zwischen zwei Veränder- lichen, J. Reine Angew. Math. 100 (1887), 425-435.
  • [15] A. Schinzel, An improvement of Runge's Theorem on diophantine equations, Comment. Pontificia Acad. Sci. 2 (1969), 1-9.
  • [16] W. M. Schmidt, Eisenstein's theorem on power series expansions of algebraic functions, Acta Arith. 56 (1990), 161-179.
  • [17] T. N. Shorey and R. Tijdeman, Exponential Diophantine Equations, Cambridge University Press, Cambridge 1986.
  • [18] T. Skolem, Diophantische Gleichungen, J. Springer, Berlin 1938; reprinted by Chelsea, New York 1950.
  • [19] V. G. Sprindžuk, Classical Diophantine Equations in Two Unknowns, Nauka, Moskva 1982 (in Russian).
  • [20] J. Turk, On the difference between perfect powers, Acta Arith. 45 (1986), 289-307.
  • [21] R. J. Walker, Algebraic Curves, Princeton University Press, Princeton, New Jersey, 1950.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav62i2p157bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.